Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

A general framework for solving Riemann–Hilbert problems numerically
Author

Sheehan Olver
Journal / Anthology

Numerische Mathematik
Year: 2012
Volume: 122
Page range: 305–340
Description

A new, numerical framework for the approximation of solutions to matrix valued Riemann–Hilbert problems is developed, based on a recent method for the homogeneous Painlevé II Riemann–Hilbert problem. We demonstrate its effectiveness by computing solutions to other Painlevé transcendents. An implementation in Mathematica is made available online.
Subject

*Mathematics